Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Mean-Squared errors of small area estimators under a multivariate linear model for repeated measures data
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering. Swedish Univ Agr Sci, Sweden.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering. Univ Rwanda, Rwanda.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0001-9896-4438
2019 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 48, no 8, p. 2060-2073Article in journal (Refereed) Published
Abstract [en]

In this paper, we discuss the derivation of the first and second moments for the proposed small area estimators under a multivariate linear model for repeated measures data. The aim is to use these moments to estimate the mean-squared errors (MSE) for the predicted small area means as a measure of precision. At the first stage, we derive the MSE when the covariance matrices are known. At the second stage, a method based on parametric bootstrap is proposed for bias correction and for prediction error that reflects the uncertainty when the unknown covariance is replaced by its suitable estimator.

Place, publisher, year, edition, pages
TAYLOR & FRANCIS INC , 2019. Vol. 48, no 8, p. 2060-2073
Keywords [en]
Mean-squared errors; Multivariate linear model; Parametric bootstrap; Repeated measures data; Small area estimation
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:liu:diva-159007DOI: 10.1080/03610926.2018.1444178ISI: 000474462300016OAI: oai:DiVA.org:liu-159007DiVA, id: diva2:1338105
Available from: 2019-07-19 Created: 2019-07-19 Last updated: 2019-11-05

Open Access in DiVA

fulltext(284 kB)3 downloads
File information
File name FULLTEXT01.pdfFile size 284 kBChecksum SHA-512
9d56aa453224556187de672b359de992721553b0544157a5d764ce52e825acd665199d1f5144196d65dfcbf7dea2a7feab333fa41d350012dc769661722b9407
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Ngaruye, Innocentvon Rosen, DietrichSingull, Martin
By organisation
Mathematical Statistics Faculty of Science & Engineering
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 3 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf